





Time Trials 2020 Season Points Series Opener La Junta Raceway May 9, 2020

Schedule

May 9, 2 <mark>020</mark>	t ration Hours 8:00am – 10:00am Classroom	Registration Hours May 9, 2020 8:00am – 9:00am Raised Paddock	Run Groups Group 1 – Advanced Group 2 – Intermediate Group 3 – Novice	May 9, 2020 Drivers Meeting 8:15am Over the PA
<u>Day, Date</u> Session Start	Session Length	Description		
09:00 – 09:20 09:30 – 09:50 10:00 – 10:20	20 minutes 20 minutes 20 minutes	Group 1 Group 2 Group 3		
10:30 – 10:50 11:00 – 11:20 11:30 – 12:00	20 minutes 20 minutes 20 minutes	Group 1 Group 2 Group 3		
12:00 – 1:00	1 hour	Lunch Break		
1:15 – 1:30 1:45 – 2:00 2:15 – 2:30	15 minutes 15 minutes 15 minutes	Group 1 Group 2 Group 3		
2:45 – 3:00 3:15 – 3:30 3:45 – 4:00	15 minutes 15 minutes 15 minutes	Group 1 Group 2 Group 3		



SANCTION NUMBER 20-TERG-9414

GENERAL

Event Facility:	La Junta Raceway 30267 1 st Ave. La Junta, CO 81050	Phone: 719-469-1424	
Length of the Racetrack:	1.3 mile, 7 turn road course	Location of Race Control:	Tower
Direction:	Clockwise	Start Line / Finish Line:	On the Front Straight

ADDITIONAL REGULATIONS

This Event is held under the SCCA Time Trials Rules. Rules, Car Classing, and information can be found at https://timetrials.scca.com.

Name of the Event:	Time Trials 2020 Season Points Series Opener
Close of Entries:	Tue., Apr. 28, 2020, or as extended by registration officials
ENTRY FEE:	\$100.00

<u>REGISTRATION</u>: Online registration is required at <u>http://coloradoscca.motorsportreg.com</u>. Please be sure to populate your preferred method of payment. A. Online registration will close at midnight of the Tuesday prior to the event, unless extended by registration officials.

A. Event payments will be processed the Wednesday prior to the event.

- B. Cancellations may be made through the Chief Registrar prior to the event. If you are sick, we respectfully ask that you not attend the event. Please contact the Chief Registrar for a full refund.
- C. In the event of mechanical failure, you will be offered a refund or credit only if you have not been on the racing surface. See the Event Lead.
- D. Approved refunds or credits will be issued via MotorsportReg.
- E. Registration check-in will be held in the Registration/Hospitality building in the paddock. All drivers, volunteers, and officials must check-in to receive credentials, even if you have signed an annual SCCA waiver.
- F. Only members who hold a current SCCA membership may be allowed in hot areas. Weekend memberships must be purchased online at http://coloradoscca.motorsportreg.com for a fee of \$15.00.

DRIVER ELEGIBILITY: Participants are required to have a valid driver license and either an Annual or Weekend SCCA membership prior to taking part in the event. Annual memberships can be purchased through <u>www.scca.com</u>. Weekend memberships will be available during online registration.

A. Volunteers can participate in one FREE TT - Novice session during the event as coordinated with their chief of specialty and the TT Event Lead.

<u>CAR ELEGIBILITY</u>: A signed TT Tech Form is required before your car can go on track. If you haven't already done so, please see the Time Trial Event Lead to have your car inspected during the TT Tech times and location as listed on the schedule.

<u>MEETINGS</u>: Participants must attend the Mandatory Time Trials Driver Meeting at the time and location listed on the schedule. In addition, drivers will attend a short debrief with the group's Designated Driver Coach after each on track session.

EVENT SCHEDULE / RUN GROUPS: The course configuration for this event will be Clockwise. The event schedule is published for planning purposes. Session start times may vary from the published schedule as the event progresses. Run groups may be changed at the discretion of the TT Event Lead. If changes are made, as much notice as possible will be given to all competitors.

TIMING AND SCORING: All cars are required to use fully operational AMB transponders. It is the driver's responsibility to make sure their transponder is working AND that the correct transponder number has been provided in the registration system or to the registrar. A vehicle without a working transponder or with a missing transponder number may not be scored.

- A. There are a limited number of transponders available for rent at the rate of \$25.00 per event, along with a \$500 retainer on a valid credit card. The retainer will not be charged unless damage or loss of the transponder occurs. These are available on a first-come, first-served basis and should be reserved during the online registration process.
- B. Personal timing beacons are not allowed within 20 feet on either side of the T & S system, or across track from Start/Finish.

<u>GRID</u>: Starting positions will be determined by the group's Designated Driver Coach. Drivers are prohibited from scrubbing tires in the paddock, grid, pit out to the course and hot pit lane.

<u>RESULTS & AWARDS:</u> Results and trophies will be available in the hospitality area. Trophies not picked up will be considered forfeited unless prior arrangements have been made with the Event Lead. Only participants with an Annual SCCA membership will be eligible for points towards any Annual Championship Series.

FLAGGING: GCR 6.1.1 flag rules apply to all sessions. The BLACK FLAG station is at corner station 6

DISABLED CARS: Disabled or damaged cars may be removed from the course and delivered to a central location. If the car requires wrecker support to return to its paddock location, there may be a delay depending on the availability of wreckers or flat tows.

RADIO FREQUENCIES: The region frequencies below shall not be used for communications by any participant.

451.2875	451.3125	451.3375	451.3625	451.3875	461.5125
463.2625	466.2125	466.5875	468.3125	469.1250	



PADDOCK: Access ways for general paddock traffic and Emergency Vehicles must be kept clear at all times or vehicles will be towed. You must have a valid motor vehicle license to operate any 2, 3, or 4-wheeled motorized or non-motorized vehicles in the paddock.

- A. Skateboards, skates, and rollerblades are prohibited.
- B. The paddock speed limit is 10 M.P.H. Vehicles in the paddock must be operated in a safe manner.
- C. Entrants are responsible for the conduct of their crew, guests, minors, and pets. All minors must be under direct adult supervision at all times. Pets in the paddock must be leashed and under direct supervision of an adult at all times.
- D. Minors and non-members must remain behind any barrier paralleling the Hot Pit lane. No one will be allowed to view from in front of the Race Control and Timing structure.

GENERAL: Participants must display proper credentials at all times.

- A. The organizers reserve the right to postpone, abandon or cancel the event, or any part of the event. Entry fees will be refunded to those offered no opportunity to compete.
- B. Vendors wishing to display or sell any items must obtain prior approval from the race chair or Event Lead.
- C. The consumption of alcohol is prohibited until after the daily on track activities are concluded. In addition, GCR 2.3.1.B shall be in effect as it relates to Narcotics and Dangerous Drugs.
- D. The organizers reserve the right to refuse entry and/or issuance of credentials to the premises or event for any reason except race, color, creed, sex, or national origin.
- E. Unmanned aerial vehicles, also known as drones, shall not be used anywhere in the airspace over the property.

EVENT OFFICIALS:

TT Competition Director & Ambassador	Paul McLeod 720-254-6372 mcleod@sccastartingline.com	Race Chair	Michelle McColl 303-898-2597 mccollteam@comcast.net
TT Event Lead	Kevin Carter 720-999-2439 <u>ftokev1@vahoo.com</u>	Chief Registrar	Michelle McColl 303-898-2597 mccollteam@comcast.net
Regional Executive	Nick Boley 719-660-6010 ndboley@gmail.com		





